# SDR AALA201809289002

- Difficulty date: August 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820203
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON THE AFT DOOR HINGE FITTING,  NOSE LANDING GEAR DOOR.  REPLACED THE AFT DOOR HINGE FITTING IAW CMM 52-82-32, AND SRM A320 51-72-11.
